# SDR VJ9800322

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF LIGHT CORROSION ON UNDER SIDE OF LEFT WING FLAP L/E AT INTERSECTION OF CENTER AND I/B FIXED VANES.  MECHANICALLY REMOVED CORROSION .030 MATERIAL LOSS, OUT OF LIMITS.  FABRICATED REPAIR DOUBLER FROM .071 7075 T-6 MEASURING 3 X  4.75 AND INSTALLED IAW SRM 578-01 FIG 3, 51-20-0 AND 51-30-1.
